# SDR SWIA20240319219

- Difficulty date: February 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 OUTBD RBL9 FLOOR BEAM CLIP CRACKED   (C-CHECK RO 3/19/2024)   REMOVED NOTED FS 280.00 OUTBD RBL9 FLOOR BEAM CRACKED CLIP AND INSTALLED REPAIR CLIP REF CRJ 200 SRM 51-42-21 REF BOMBARDIER DWG# 601R31113 REV-AD W/OUT JOGGLE PER BOMBARDIER REO 601R-53-11-926 REV-B DATED 2006/05/10 COMPLIED WITH 51-900-1003-SKY FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
